# SDR 2005UALA00873

- Difficulty date: August 22, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N304UA
- Make and model: Boeing 737322
- Aircraft serial: 23665
- Aircraft time: 53,294 hours, 31,320 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

EXCESSIVE RUDDER AND TRIM, NEEDED 4 UNITS LT RUDDER TRIM AND 3 UNITS LWD TRIM PLUS YOKE INPUT, TO MAINTAIN WINGS LEVEL.  EMERGENCY EQUIPMENT REQUESTED. A BROKEN NR 6 SPOILER CONTROL CABLE (WSB2-4) INHIBITED FLIGHT SPOILER MOVEMENT OF THE NR 6 SPOILER CREATING AN ASYMMETRICAL AIR LOAD ON THE WING SURFACES. THE SUBJECT CONTROL CABLE WAS REPLACED, RIGGED, AND TESTED PER 737 MM 27-61-00 AND ALL CHECKED GOOD.  THIS IS CONSIDERED AN ISOLATED INCIDENT.  CLEANED AND LUBRICATED AT EVERY 'C' CHECK AND REPLACED AT A 2 HMV FREQUENCY. THERE IS NO HISTORY OF PREVIOUS FAILURES OF THIS OR OTHER FLIGHT CONTROL CABLES AT SIMILAR LOCATIONS.
